# SDR SWAA2022081040177

- Difficulty date: August 9, 2022
- Submitted: August 10, 2022
- Operation: Air carrier
- Aircraft: N8639B
- Make and model: Boeing 737-8H4
- Aircraft serial: 60086
- Aircraft time: 27,400 hours, 12,638 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Condition: Delaminated
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RADOME ASSY HAS DELAMINATION. / [01] REMOVED AND REPLACED RADOME PER AMM 53-52-00.;[02] VERIFIED DALE BOMGARDNER (TECHNICIAN); 10-AUG-2022 07:23 UTC REMOVED AND REPLACED RADOME PER AMM 53-52-00.
